# SDR QXEA2014012100050

- Difficulty date: January 16, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 621-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 15 IS PITTED.  BLENDED SEAT TRACK NR 15, BS 612-620 RT CENTER IAW SRM 53-20-49, FIG 1.  EVALUATED BLEND AT SEAT TRACK NR 15 RT CENTER MATERIAL REMOVED ON TOP PORTION OF CLAW IS .009".  ORIGINAL THICKNESS .460" FOUND WITHIN LIMITS REF SRM 53-20-49. C/W ET INSP ON REWORKED AREA REF NDTM PT1 51-00-06. NO DEFECTS NOTED. RESTORED FINISH REF SRM 51-21-10.
